# SDR GTIA2023072737360

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 18,488 hours, 8,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313535500000
- Condition: Corroded
- Location: Y254
- Part time: 18,489 hours, 8,092 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA -Y254 FLOOR BEAM. FR16 STR 23R. RAF-01 CREATED. SDR SUBMITTED-FLOOR BEAM -Y254 CORROSION AT FR16 FOUND TO BE OUT OF LIMITS IAW SRM 51-73-41 AND DRAWING D5313555. INSTALLED NEW FLOORBOARDS AND SPLICES IAW A321 SRM 51-42-11
